# SDR DALA2017020100821

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 73,830 hours, 56,006 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FUEL TANK STRINGER 11 CRACKED.  CUT OUT THE DAMAGED SECTION AND REPAIRED RT WING STRINGER AT XRS 160-164 IAW DWG SR09570100 REV B, AND  ERA 553842-14 REV O.
